Repositorio de producción científica de la Universidad de Sevilla

Grothendieck locally convex spaces of continuous vector valued functions

 

Advanced Search
 
Opened Access Grothendieck locally convex spaces of continuous vector valued functions
Cites

Show item statistics
Icon
Export to
Author: Freniche Ibáñez, Francisco José
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 1985-12-01
Published in: Pacific Journal of Mathematics, 120 (2), 345-355.
Document type: Article
Abstract: Let ^{X, E) be the space of continuous functions from the completely regular Hausdorff space X into the Hausdorff locally convex space E, endowed with the compact-open topology. Our aim is to characterize the ^(X, E) spaces which have the following property: weak-star and weak sequential convergences coincide in the equicontinuous subsets of ^(X, E)'. These spaces are here called Grothendieck spaces. It is shown that in the equicontinuous subsets of E' the σ(E', E)- and β(E', ^-sequential convergences coincide, if ^(X, E) is a Grothendieck space and X contains an infinite compact subset. Conversely, if X is a G-space and E is a strict inductive limit of Frechet-Montel spaces ^(X, E) is a Grothendieck space. Therefore, it is proved that if £ is a separable Frechet space, then E is a Montel space if and only if there is an infinite compact Hausdorff X such that , E) is a Grothendieck space.
Cite: Freniche Ibáñez, F.J. (1985). Grothendieck locally convex spaces of continuous vector valued functions. Pacific Journal of Mathematics, 120 (2), 345-355.
Size: 1.025Mb
Format: PDF

URI: http://hdl.handle.net/11441/43496

DOI: 10.2140/pjm.1985.120.345

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)